B-1-Convex Functions


ADİLOV G., Yesilce I.

JOURNAL OF CONVEX ANALYSIS, vol.24, no.2, pp.505-517, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2017
  • Journal Name: JOURNAL OF CONVEX ANALYSIS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.505-517
  • Keywords: Abstract convexity, B-1-convexity, B-1-convex functions, PLUS CONVEX-SETS, TOPICAL FUNCTIONS, B-CONVEXITY
  • Akdeniz University Affiliated: Yes

Abstract

In this work, B-1-convex functions which are a new class of generalized convex functions are studied. Some theorems about important properties of B-1-convex functions are proved. Also, with the aim of regarding the relation between convex and B-1-convex functions, some examples are given.